Notices

Sleeping a lot early on?

Old 02-21-2018, 10:12 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Feb 2017
Posts: 23
Sleeping a lot early on?

Im Britney. 27. I'm coming off xanex, marijuanna, heroin and alcohol. I was sober for 7 months recently. Then relapsed for a week on marijuana and xanex. I'm not 2 months sober. I'm on meds for anxiety and depression. Vistirl, depacote, buspar. Prozac. I'm noticing I'm sleeping 15-17 hours a day. Anyone eles had this withdrawal problem?
Britneytoday2 is offline  
Old 02-21-2018, 10:47 PM
  # 2 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 211,311
Hi britneytoday

Some people report they sleep a lot and others not at all in the initial days.
If you're worried at all, why not see a Dr?

D
Dee74 is offline  
Old 02-22-2018, 07:09 AM
  # 3 (permalink)  
Guest
 
Join Date: Aug 2015
Location: Atlanta
Posts: 8,674
I was "just" coming off alcohol (a VERY serious amount by the end) and had a HUGE sleep "need" for quite awhile. I still (2 yrs yesterday) find that I need naps and struggle with good nightly sleep, but I am also VERY active every day.

My solution was to sleep as much as I felt I needed, whatever time of day or night. I definitely believe in the healing that happens when we sleep.

Best to you.
August252015 is offline  
Old 02-22-2018, 08:18 AM
  # 4 (permalink)  
Member
 
Join Date: Jul 2017
Posts: 3,027
The big need for sleep is completely expected and physically needed.

Give into it whenever you can!
Stayingsassy is offline  
Old 02-22-2018, 03:46 PM
  # 5 (permalink)  
Member
 
FenwayFaithful's Avatar
 
Join Date: Nov 2009
Location: South Boston
Posts: 547
I got put on Depakote and Buspar when I was in a pysch hold, I was exhausted CONSTANTLY could barely get through the day without a nap, had no idea how i was gonna function outside of treatment.

Got off the Depakite and Buspar but continued to manage my anxiety with prozac and abilify, found the helped with the exhaustion quite a bit.

Speak with your MD becuase it may be the medication that is making you so sleepy if you're like me. They may need to adjust it

Then again it might just all be a natural part of the detox process.
FenwayFaithful is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 05:50 PM.